Rigevidon pill - Help please asap!! Watch

Ensorcell
Badges: 15
Rep:
?
#1
Report Thread starter 2 weeks ago
#1
Hi! Due to my amenorrhea (not having periods), I've been taking rigevidon since Monday and everyday since I've been really really nauseous, tired and stupid mood swings (I started crying because I couldn't decide what to have for lunch - that is not like me AT ALL). I've done some googling and apparently it's a cheaper brand but has also has less nice ingredients...
I'm working 9-5 tomorrow and I'm starting sixth form on Friday, and I can't do either if I keep feeling like this. What should I do? I don't know if I should stop taking it, pay for a better brand (and which)????
0
reply
Ensorcell
Badges: 15
Rep:
?
#2
Report Thread starter 2 weeks ago
#2
https://www.cosmopolitan.com/uk/body...effects-death/
I've just read this and now I'm quite worried... any thoughts?
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Back
to top
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Are you attending a Global Climate Strike?

Yes, I'm striking (41)
7.78%
No, but I wanted to/I support the cause (308)
58.44%
No (178)
33.78%

Watched Threads

View All